Alert archive / Virginia / Wind Advisories in 2009
Wind Advisory 14, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Oct 6, 2009, 9:53 PM EDT for 27 counties in Virginia; 5 counties in North Carolina; Mercer County, Monroe County, Summers County, West Virginia. It took effect at Oct 7, 2009, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2009, 9:53 PM EDT (01:53 UTC)
- In effect from
- Oct 7, 2009, 4:00 AM EDT
- Expired
- Oct 7, 2009, 4:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Blacksburg, VA
All 35 counties
Alleghany County, NC, Ashe County, NC, Surry County, NC, Watauga County, NC, Wilkes County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 23 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 070153 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 953 PM EDT TUE OCT 6 2009 ...BECOMING WINDY BY MORNING... .A COLD FRONT MOVING QUICKLY THROUGH THE AREA EARLY WEDNESDAY MORNING WILL LEAD IN STRONG NORTHWEST WINDS THROUGH THE AFTERNOON. NCZ001-018-VAZ007-009>012-015-018>020-WVZ042>045-071000- /O.NEW.KRNK.WI.Y.0014.091007T0800Z-091007T2000Z/ ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-CRAIG- ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL... MARION...BLAND...PEARISBURG...WYTHEVILLE...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY...NEW CASTLE...CLIFTON FORGE... HOT SPRINGS...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...QUINWOOD...DUO...RAINELLE 953 PM EDT TUE OCT 6 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ002-003-019-VAZ013-014-016-017-022>024-032>035-071000- /O.NEW.KRNK.WI.Y.0014.091007T1000Z-091007T2000Z/ ALLEGHANY NC-SURRY-WILKES-PULASKI-MONTGOMERY-CARROLL-FLOYD- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- INCLUDING THE CITIES OF...SPARTA...DOBSON...WILKESBORO... PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD...ROANOKE... SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD... AMHERST 953 PM EDT TUE OCT 6 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EDT WEDNESDAY. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AMS
3 follow-up statements
000 WWUS71 KRNK 070906 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 506 AM EDT WED OCT 7 2009 ...BECOMING WINDY BY MORNING... .A COLD FRONT MOVING QUICKLY THROUGH THE AREA EARLY WEDNESDAY MORNING WILL USHER IN STRONG NORTHWEST WINDS THROUGH THE AFTERNOON. NCZ002-003-019-VAZ013-014-016-017-022>024-032>035-071715- /O.EXT.KRNK.WI.Y.0014.091007T0906Z-091007T2000Z/ ALLEGHANY NC-SURRY-WILKES-PULASKI-MONTGOMERY-CARROLL-FLOYD- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- INCLUDING THE CITIES OF...SPARTA...DOBSON...WILKESBORO... PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD...ROANOKE... SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD... AMHERST 506 AM EDT WED OCT 7 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH...MAINLY ALONG THE RIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ001-018-VAZ007-009>012-015-018>020-WVZ042>045-071715- /O.CON.KRNK.WI.Y.0014.000000T0000Z-091007T2000Z/ ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-CRAIG- ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...TAZEWELL... MARION...BLAND...PEARISBURG...WYTHEVILLE...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY...NEW CASTLE...CLIFTON FORGE... HOT SPRINGS...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...QUINWOOD...DUO...RAINELLE 506 AM EDT WED OCT 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH...MAINLY ALONG THE RIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KRNK 070909 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 509 AM EDT WED OCT 7 2009 ...GUSTY WINDS TODAY... .A COLD FRONT MOVING QUICKLY THROUGH THE AREA EARLY THIS MORNING WILL USHER IN STRONG NORTHWEST WINDS THROUGH THE AFTERNOON. NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>045- 071715- /O.CON.KRNK.WI.Y.0014.000000T0000Z-091007T2000Z/ ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON... BOONE...WILKESBORO...TAZEWELL...MARION...BLAND...PEARISBURG... WYTHEVILLE...PULASKI...RADFORD...BLACKSBURG...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY...GALAX...FLOYD...NEW CASTLE... CLIFTON FORGE...HOT SPRINGS...ROANOKE...SALEM...FINCASTLE... LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST... BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...LEWISBURG... QUINWOOD...DUO...RAINELLE 509 AM EDT WED OCT 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH... MAINLY ALONG THE RIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KRNK 071522 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1122 AM EDT WED OCT 7 2009 ...GUSTY WINDS THIS AFTERNOON... .A COLD FRONT HAS MOVED THROUGH THE AREA. STRONG WEST TO NORTHWEST WINDS HAVE DEVELOPED BEHIND THE FRONT AND WILL PERSIST THROUGH THE AFTERNOON. NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>045- 072000- /O.CON.KRNK.WI.Y.0014.000000T0000Z-091007T2000Z/ ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON... BOONE...WILKESBORO...TAZEWELL...MARION...BLAND...PEARISBURG... WYTHEVILLE...PULASKI...RADFORD...BLACKSBURG...INDEPENDENCE... WHITETOP...TROUTDALE...VOLNEY...GALAX...FLOYD...NEW CASTLE... CLIFTON FORGE...HOT SPRINGS...ROANOKE...SALEM...FINCASTLE... LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST... BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...LEWISBURG... QUINWOOD...DUO...RAINELLE 1122 AM EDT WED OCT 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON FOR AREAS ALONG AND WEST OF THE BLUE RIDGE...INCLUDING SOUTHEAST WEST VIRGINIA AND THE MOUNTAINS OF NORTHWEST CAROLINA. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH... THE STRONGEST WIND GUSTS OCCURRING MAINLY ALONG THE MOUNTAIN RIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Oct 6, 7:40 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 6, 7:40 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 740 PM EDT TUE OCT 6 2009 .SYNOPSIS... LOW PRESSURE WILL MOVE EAST OUT OF THE UPPER PLAINS TONIGHT...REACHING NEW ENGLAND ON WEDNESDAY. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL SWEEP SOUTHEAST THROUGH THE MID ATLANTIC STATES LATE TONIGHT INTO EARLY WEDNESDAY MORNING...ACCOMPANIED BY SCATTERED SHOWERS...MAINLY IN THE MOUNTAINS. DRY WEATHER WILL RETURN TO THE AREA BY WEDNESDAY AFTERNOON AND LINGER THROUGH AT LEAST THURSDAY NIGHT BEFORE ANOTHER COLD FRONT APPROACHES THE AREA FROM THE WEST AND BRINGS AN INCREASING THREAT OF SHOWERS ON FRIDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... CLUSTER OF SHOWERS AN ISOLATED THUNDERSTORMS OVER KENTUCKY AND TENNESSEE WAS MOVING EAST AT 40 KNOTS. HAVE INCREASED PROBABILITY OF PRECIPITATION IN THE SOUTHWEST TO ACCOUNT FOR THESE RADAR TRENDS. MSAS WAS SHOWING LIFTED INDEX VALUES AROUND ZERO ALONG THE NC/TN LINE SO HAVE SPED UP THE TIMING OF BRINGING ISOLATED THUNDER IN FOR THIS EVENING. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/... A COLD FRONT WILL MARCH EAST THROUGH CWA WEDNESDAY. LEANED THE POPS AND WEATHER TOWARDS THE GFS. DEEP WESTERLY FLOW AHEAD OF THE FRONT WITH DOWNSLOPING FLOW MAY DRY UP THE PRECIP AS IT MOVES EAST. KEPT THE WIDE RANGE OF HIGH TEMPERATURES WEDNESDAY WITH MID 50S IN UPSLOPE CLOUDS AND COLD AIR ADVECTION BEHIND THE FRONT IN THE WEST TO NEAR 80 DEGREES WITH DOWNSLOPING FLOW EAST OF THE BLUE RIDGE. IN GENERAL 850 MB WINDS OF 30 TO 40 MPH WILL RESULT IN RIDGE TOPS GUSTS OF UP TO 40 MPH...WITH 20 TO 30 POSSIBLE ELSEWHERE. WINDS SHOULD REMAIN UNDER WIND ADVISORY CRITERIA. COLD DRY AIR AND SUBSIDENCE WILL MOVE INTO THE COUNTY WARNING AREA IN THE WAKE OF THE FRONT WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BUILDS OVER THE REGION. WIND GUSTS ALONG RIDGES WILL LINGER THROUGH MUCH OF THE NIGHT AS 850 FLOW REMAINS IN THE 20-30 MPH RANGE HOWEVER WITH SURFACE HIGH EDGING IN BY THURSDAY MORNING...CLEARING SKIES AND DECOUPLING IN THE VALLEYS WILL RESULT IN QUICKLY DIMINISHING WINDS...NEARLY CALM BY DAWN...WHICH WILL ALLOW LOW TEMPERATURES TO RANGE FROM THE UPPER 30S TO THE MID 40S FROM WEST TO EAST ACROSS THE FORECAST AREA. MODELS SUGGEST A STRONGER COLD FRONT APPROACHING THE REGION FROM THE WEST FRIDAY WITH A SOUTHWESTERLY FLOW AND BETTER DYNAMICS AHEAD OF THE FRONT. MAINTAINED CHANCE POPS ACROSS THE WESTERN ZONES WITH A SLIGHT CHANCE OF THUNDER ALONG AND THE WESTERN EDGE OF THE COUNTY WARNING AREA. INCREASED SOUTHWEST WINDS AND GUSTS AHEAD OF THE FRONT FRIDAY. AS SOUTHERLY FLOW PUSHES WARMER AIR INTO THE AREA...HIGH TEMPERATURES FRIDAY WILL MODERATE INTO THE MID TO UPPER 70S WITH LOWER 80S POSSIBLE IN SOUTHSIDE VIRGINIA TO NORTHERN PIEDMONT OF NORTH CAROLINA. INCREASED DEW POINT TEMPERATURES AS WELL WITH STRONG SOUTHWEST FLOW. && .LONG TERM /SATURDAY THROUGH TUESDAY/... LONG RANGE MODELS PROVIDING SLIGHTLY DIFFERING SOLUTIONS FOR THE WEEKEND...MAINLY TIMING ISSUES. THE 12Z GFS BRINGS A FRONT THOUGH THE AREA FRIDAY NIGHT WITH THE BEST OPPORTUNITY OF SHOWERS WEST OF THE MTNS THEN QUICKLY DRYS THINGS OUT FOR SATURDAY...THE FLOW REMAINING PROGRESSIVE. THE ECMWF IS ABOUT 12 HOURS SLOWER. FOR NOW WILL GO WITH A MODEL BLEND...BRINGING SHOWER THREAT INTO THE CWA FRIDAY NIGHT WITH A LINGERING THREAT SATURDAY. BOTH MODELS STALL THE FRONT TO OUR SOUTHEAST SUNDAY...LOW PRESSURE RIPPLING NORTHEAST ALONG THE FRONT SUNDAY NIGHT INTO MONDAY. ATTM IT APPEARS THE BULK OF THE QPF WILL REMAIN SOUTHEAST OF THE CWA...BUT WILL MAINTAIN AT LEAST CHC POPS...ESP SOUTHEAST CWA WHICH WILL BE CLOSER TO THIS FEATURE. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... SUBSTANTIAL AREA OF RAIN MOVED INTO THE SW PART OF THE FORECAST AREA AROUND 22-23Z NEAR KBLF. SINCE THAT TIME IT HAS RACED EASTWARD AND HAS TRENDED TOWARD LESS COVERAGE. ANTICIAPATING THAT TREND TO CONTINUE AS WESTERLY FLOW EAST OF THE BLUE RIDGE DOWNSLOPES AND HELPS TO ERODE THE PRECIP. NEXT NOTABLE AREA OF SHOWERS TO IMPACT THE AREA STILL HAS A 09-12Z ARRIVAL TIME WITH IT IN ASSOCIATION WITH THE PASSING COLD FRONT. UNTIL THAT TIME...MUCH OF THE AREA WILL REMAIN IN IFR-MVFR CIGS WITH VSBYS FALLING INTO THE MVFR RANGE. POST COLD FRONT...LOOK FOR RAPID IMPROVEMENT TO VFR IN ALL LOCATIONS AFTER ABOUT 12-15Z WITH WINDS BECOMING W-NW WITH GUSTS AROUND 30 TO 40 KTS POSSIBLE AT HIGHER ELEVATIONS. HAVE KEPT GUSTS AT THE TERMINALS IN THE 25-30 KT RANGE. WIND SPEEDS AND GUSTS WILL BEGIN TO WANE BY 22-23Z ON WEDNESDAY. SURFACE RIDGE BUILDING EAST INTO THE AREA SHOULD ASSURE THAT VFR CONDITIONS PREVAIL FOR WEDNESDAY UNTIL AT LEAST FRIDAY MORNING... WHEN APPROACH OF NEXT COLD FRONT MAY BRING A MORE WIDESPREAD THREAT OF RAINFALL AND MVFR TO IFR RESTRICTIONS BY FRIDAY AFTERNOON. && .FIRE WEATHER... CLOUD COVER AND HIGH RH WILL KEEP THINGS PRETTY MOIST THROUGH WEDNESDAY MORNING. STRONG FRONTAL PASSAGE EARLY WEDNESDAY WILL BRING A BLAST OF DRYING WIND FOR WEDNESDAY AFTERNOON. AS A RESULT LOOK FOR EXCELLENT DRYING CONDITIONS TO DEVELOP FOR THE AFTERNOON. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WERT NEAR TERM...AMS SHORT TERM...KK/REB/SK LONG TERM...PM AVIATION...DS/KK FIRE WEATHER...
Hazardous weather outlook, Oct 6, 12:00 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 1200 PM EDT TUE OCT 6 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-071600- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 1200 PM EDT TUE OCT 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2009Wind Advisories in North Carolina, 2009Wind Advisories in West Virginia, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.